# SDR DHL2001804014

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: CR
- Nature of condition: B, J, L
- Precautionary procedure: K

## Discrepancy

1)  NO 5 SMOKE DETECTOR INOP2)  MAY BE INOP PER MEL 26-6-1 DMI #6439 PLACARD INSATALLEDSTATUS: CLOSE
